Alert archive / Oklahoma / Frost Advisories in 2006
Frost Advisory 2, NWS Tulsa, OK
NWS Tulsa, OK issued this frost advisory at Oct 22, 2006, 5:03 AM CDT for 13 counties in Oklahoma. It took effect at Oct 23, 2006, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2006, 5:03 AM CDT (10:03 UTC)
- In effect from
- Oct 23, 2006, 1:00 AM CDT
- Expired
- Oct 23, 2006, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Cherokee County, OK, Choctaw County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Pushmataha County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 221003 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 503 AM CDT SUN OCT 22 2006 ARZ001-002-010-011-OKZ054>059-061>063-069-221815- /O.UPG.KTSA.FZ.A.0002.061023T0600Z-061023T1400Z/ /O.NEW.KTSA.FZ.W.0001.061023T0600Z-061023T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... CLAREMORE...PRYOR...JAY...STILWELL 503 AM CDT SUN OCT 22 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...ROGERS... MAYES...DELAWARE...ADAIR. IN THE FREEZE WARNING AREA...HIGH PRESSURE...LIGHT WINDS AND GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO SETTLE TO AROUND 30 DEGREES OVERNIGHT. WIDESPREAD FROST IS EXPECTED. NORMALLY COLDER VALLEY LOCATIONS WILL BE PARTICULARLY SUSCEPTIBLE TO SUB FREEZING TEMPERATURES. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL UNPROTECTED COLD SENSITIVE PLANTS. $$ ARZ019-020-029-OKZ049-053-060-064>068-070>076-221815- /O.NEW.KTSA.FR.Y.0002.061023T0600Z-061023T1400Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...TULSA...BRISTOW... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 503 AM CDT SUN OCT 22 2006 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER...LE FLORE. IN THE FROST ADVISORY AREA...HIGH PRESSURE...LIGHT WINDS AND GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO SETTLE INTO THE 30S TONIGHT. PORTIONS OF THE ADVISORY AREA WILL EXPERIENCE PATCHY FROST. VALLEY LOCATIONS WILL BE PARTICULARLY VULNERABLE TO FROST. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
3 follow-up statements
000 WWUS74 KTSA 222114 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 414 PM CDT SUN OCT 22 2006 ARZ001-002-010-011-OKZ054>059-061>063-069-230515- /O.CON.KTSA.FZ.W.0001.061023T0600Z-061023T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... CLAREMORE...PRYOR...JAY...STILWELL 414 PM CDT SUN OCT 22 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...ROGERS... MAYES...DELAWARE...ADAIR. IN THE FREEZE WARNING AREA...HIGH PRESSURE AND LIGHT WINDS WILL ALLOW TEMPERATURES TO SETTLE INTO THE UPPER 20S TO LOWER 30S. WIDESPREAD FROST IS EXPECTED. NORMALLY COLDER VALLEY LOCATIONS WILL BE PARTICULARLY SUSCEPTIBLE TO SUB FREEZING TEMPERATURES. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL UNPROTECTED COLD SENSITIVE PLANTS. $$ ARZ019-020-029-OKZ049-053-060-064>068-070>076-230515- /O.CON.KTSA.FR.Y.0002.061023T0600Z-061023T1400Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...TULSA...BRISTOW... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 414 PM CDT SUN OCT 22 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER...LE FLORE. IN THE FROST ADVISORY AREA...HIGH PRESSURE...LIGHT WINDS AND GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO SETTLE INTO THE 30S TONIGHT. PORTIONS OF THE ADVISORY AREA WILL EXPERIENCE PATCHY FROST. VALLEY LOCATIONS WILL BE PARTICULARLY VULNERABLE TO FROST. TEMPERATURES IN A FEW VALLEY LOCATIONS IN SOUTHEAST OKLAHOMA COULD APPROACH FREEZING BY MONDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS74 KTSA 230215 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 915 PM CDT SUN OCT 22 2006 ARZ001-002-010-011-OKZ054>059-061>063-069-230930- /O.CON.KTSA.FZ.W.0001.061023T0600Z-061023T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... CLAREMORE...PRYOR...JAY...STILWELL 915 PM CDT SUN OCT 22 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...ROGERS... MAYES...DELAWARE...ADAIR. N THE FREEZE WARNING AREA...HIGH PRESSURE AND LIGHT WINDS WILL ALLOW TEMPERATURES TO SETTLE INTO THE UPPER 20S TO LOWER 30S. WIDESPREAD FROST IS EXPECTED. NORMALLY COLDER VALLEY LOCATIONS WILL BE PARTICULARLY SUSCEPTIBLE TO SUB FREEZING TEMPERATURES. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL UNPROTECTED COLD SENSITIVE PLANTS. $$ ARZ019-020-029-OKZ049-053-060-064>068-070>076-230930- /O.CON.KTSA.FR.Y.0002.061023T0600Z-061023T1400Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...TULSA...BRISTOW... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 915 PM CDT SUN OCT 22 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER...LE FLORE. IN THE FROST ADVISORY AREA...HIGH PRESSURE...LIGHT WINDS AND GENERALLY CLEAR SKIES WILL ALLOW TEMPERATURES TO SETTLE INTO THE 30S TONIGHT. PORTIONS OF THE ADVISORY AREA WILL EXPERIENCE PATCHY FROST. VALLEY LOCATIONS WILL BE PARTICULARLY VULNERABLE TO FROST. TEMPERATURES IN A FEW VALLEY LOCATIONS IN SOUTHEAST OKLAHOMA COULD APPROACH FREEZING BY MONDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS74 KTSA 230940 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 440 AM CDT MON OCT 23 2006 ARZ001-002-010-011-OKZ054>059-061>063-069-231400- /O.CON.KTSA.FZ.W.0001.000000T0000Z-061023T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... CLAREMORE...PRYOR...JAY...STILWELL 440 AM CDT MON OCT 23 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...ROGERS... MAYES...DELAWARE...ADAIR. TEMPERATURES GENERALLY IN THE 30 TO 35 DEGREE RANGE ACROSS ALL OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS BEFORE SUNRISE THIS MORNING...WILL RISE TO AROUND 40 DEGREE BY 9 AM. FROST WILL BEGIN TO MELT AWAY WITH THE FIRST RAYS OF SUNLIGHT. $$ ARZ019-020-029-OKZ049-053-060-064>068-070>076-231400- /O.CON.KTSA.FR.Y.0002.000000T0000Z-061023T1400Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH- PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...TULSA...BRISTOW... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 440 AM CDT MON OCT 23 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN...SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER...LE FLORE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 22, 4:17 AM CDT, 46 minutes earlier.
Area forecast discussion, Oct 22, 4:17 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT SUN OCT 22 2006
.DISCUSSION...
CLOUDS EXIT EAST LEAVING PLENTY OF SUN FOR
TODAY. LITTLE DIFFERENCE MAV/MET/GFE FULL
SUN TEMPS FOR THE AFTERNOON. LIGHT WIND OR
CALM CONDITIONS TONIGHT..RESULTS IN FREEZE
WARNING FOR OUR NORTHERN TIER AREA. TEMPS
EXPECTED TO BE AROUND 30 THERE BY DAYLIGHT.
REST OF TSA FORECAST AREA..CLOSE TO 30-35
RANGE SO FROST ADVISORY POSTED.
RETURN FLOW TUESDAY BRINGS WARMER AND MORE
MOIST AIR BACK INTO REGION. SOUTHWEST FLOW
OVER MEXICO /WESTERN TEXAS LOADED WITH PWA
PROMISES RAIN LATE TUESDAY NIGHT WEDNESDAY.
WOULD NOT BE SURPRISED TO SEE RAIN ARRIVE
6 HOURS AHEAD OF GFS SOLUTION CLOSER UKMET
AND CANADIAN GLOBAL SOLUTIONS. GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 58 38 67 44 / 0 0 0 0
FSM 59 35 67 40 / 0 0 0 0
MLC 59 33 69 42 / 0 0 0 0
BVO 58 30 64 36 / 0 0 0 0
FYV 51 29 61 34 / 0 0 0 0
BYV 51 31 60 36 / 0 0 0 0
MKO 57 33 66 42 / 0 0 0 0
MIO 55 29 63 35 / 0 0 0 0
F10 58 34 67 43 / 0 0 0 0
HHW 62 35 69 44 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM MONDAY TO 9 AM MONDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ069.
FROST ADVISORY FROM 1 AM MONDAY TO 9 AM MONDAY FOR OKZ049-OKZ053-
OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM MONDAY TO 9 AM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
FROST ADVISORY FROM 1 AM MONDAY TO 9 AM MONDAY FOR ARZ019-ARZ020-
ARZ029.
&&
SHORT TERM FORECASTER ID= 4
LONG TERM FORECASTER ID= 21Hazardous weather outlook, Oct 22, 5:00 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT SUN OCT 22 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT SUN OCT 22 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED. DISCUSSION... SURFACE HIGH PRESSURE WILL SETTLE INTO THE AREA TODAY AND TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE NEXT CHANCE OF RAIN FOR THE AREA WILL DEVELOP BY LATE TUESDAY AND CONTINUE INTO WEDNESDAY AND THURSDAY AS SOUTHWESTERLY FLOW ALOFT DEVELOPS. AT THIS TIME IT APPEARS THE ATMOSPHERE WILL REMAIN RATHER STABLE AND A GENERAL RAIN EVENT IS EXPECTED. ANY THUNDERSTORM ACTIVITY WOULD REMAIN VERY ISOLATED AT BEST. ANOTHER COLD FRONT WILL THEN MOVE ACROSS THE AREA ON THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 5:03 AM CDT | Freeze Warning | TSA | Adair, Craig, Delaware, Mayes, Nowata, Ottawa and 3 more | 28 hr |
Nearby
Frost Advisories in Oklahoma, 2006Frost Advisories in Arkansas, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.